Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 191, NWS Atlanta, GA

June 23, 2019Dooly County, Pulaski County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 3:15 PM EDT for Dooly County, Pulaski County, Wilcox County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 3:15 PM EDT (19:15 UTC)
Expired
Jun 23, 2019, 4:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

724 
WUUS52 KFFC 231915
SVRFFC
GAC093-235-315-232000-
/O.NEW.KFFC.SV.W.0191.190623T1915Z-190623T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
315 PM EDT Sun Jun 23 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Pulaski County in central Georgia...
  Northwestern Wilcox County in central Georgia...
  Eastern Dooly County in central Georgia...

* Until 400 PM EDT.

* At 315 PM EDT, a severe thunderstorm was located near Mock Springs,
  or 11 miles southwest of Hawkinsville, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Unadilla, Pineview, Pinehurst, Wallace, Pleasant View,
  Tippettville, Mock Springs, Pope City and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3223 8377 3229 8365 3223 8346 3204 8348
      3203 8372
TIME...MOT...LOC 1915Z 316DEG 11KT 3221 8365 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
043 
WWUS52 KFFC 231921
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
321 PM EDT Sun Jun 23 2019

GAC093-235-315-232000-
/O.CON.KFFC.SV.W.0191.000000T0000Z-190623T2000Z/
Pulaski GA-Wilcox GA-Dooly GA-
321 PM EDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN PULASKI...NORTHWESTERN WILCOX AND EASTERN DOOLY
COUNTIES...

At 321 PM EDT, a severe thunderstorm was located over Mock Springs,
or 11 miles southwest of Hawkinsville, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Unadilla, Pineview, Pinehurst, Wallace, Pleasant View, Tippettville,
Mock Springs, Pope City and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3223 8377 3229 8365 3223 8346 3204 8348
      3203 8372
TIME...MOT...LOC 1921Z 316DEG 11KT 3220 8363 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 23, 3:01 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Jun 23 2019

.SHORT TERM /Tonight through Monday Night/...

To begin the short term period, the axis for the upper level ridge
pattern that was responsible for our long-lived upper northwesterly
flow pattern is centered over the forecast area. This ridge will
continue to flatten out and move eastward later today and into
Monday. As a result, the more organized convective complexes
traversing this upper flow will be positioned more to the east of
our forecast area today. Convection has entered the area from
Alabama and is positioned from northwest Georgia down to east-
central Georgia and moving east, along with a few diurnally driven
storms. It is also not entirely out of the question that one of the
complexes to the east could bring a few storms into the eastern
portion of the forecast area later today. Lapse rates this afternoon
are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area-
wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is
quite a bit lower than yesterday. In spite of the relative lack of
low level and deep layer shear, a few strong to severe thunderstorms
are possible in this environment, with damaging winds being the
primary hazard although some isolated instances of small hail are
possible. As a lot of the convection will be diurnal in nature, many
of the thunderstorms will begin to abate during the overnight hours.

The influence of the ridge will keep PoPs low during the overnight
and hours and into tomorrow morning. This will be short-lived, as
the ridge will move off to the east and a shortwave slides across
the Ohio Valley/Great Lakes regions during Monday afternoon and
evening. On its southern end, this shortwave will drop a weakening
surface frontal boundary through the forecast area during this time.
This boundary will provide a focus across north Georgia with high-
end chance PoPs expected, with coverage diminishing in time as it
pushes further south, due to a lack of upper level support. Mid-
level lapse rates will further moderate on Monday, which will
further reduce the potential for severe weather. A few strong to
moderately severe thunderstorms, however, cannot be ruled out at
this time.

The high temperatures this afternoon and Monday afternoon will range
from near average to about 5 degrees above average, with mainly mid-
90s in central Georgia. Low temperatures both nights will be a
little higher than climatological normals at about 5 to 10 degrees
above average, with upper 60s in north Georgia and low 70s in
central Georgia expected. Although heat advisory criteria will
likely not be met, dewpoints in the low to mid 70s across central
Georgia will likely contribute to heat index values in excess of 100
across central Georgia today and tomorrow.

King

.LONG TERM /Tuesday through Sunday/...

Only minor cosmetic changes were made to the long term forecast,
which remains on track. The previous discussion follows.

Baker

LONG TERM /Monday Night through Saturday/...

Unsettled weather anticipated for the extended portion of the
forecast.

A somewhat unusual pattern to set up for the work week. Nearly zonal
flow aloft on top of a ridge is expected for the first part of the
week. The pattern will shift for the latter part of the week as an
upper low meanders over the central Gulf States. The low begins to
retrograde by the end of the week/early part of the weekend. The mid
levels will remain active with several shortwaves moving east in the
flow through the entire period.

A weak surface boundary will move through on Tuesday, and become
stationary across southern GA for much of the work week. The
boundary becomes weak and diffuse by Wednesday/early Thursday, but
still should provide focus for any precip.

NListemaa

AVIATION...
18Z Update...
VFR conditions are expected across the forecast area through the TAF
period, with the exception of any localized lower vsbys due to
afternoon convection and the possibility of some MVFR ceilings
Monday morning. Prevailing W winds at 5-10 kts will decrease to less
than 5 kts and shift to SW to S by 00Z and during the overnight
hours. Scattered showers and thunderstorms are developing across the
forecast area, and should remain until about 00Z. As a result,
have introduced a TEMPO group for -TSRA at the metro sites from
18-22Z, when the best coverage is anticipated.

//ATL Confidence...18Z Update...
Medium confidence on placement and timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  91 /  30  30  30  20
Atlanta         73  90  72  89 /  20  30  30  20
Blairsville     65  84  64  83 /  20  40  40  20
Cartersville    71  89  69  88 /  20  40  40  20
Columbus        73  94  73  93 /  20  30  30  20
Gainesville     70  88  70  88 /  20  40  40  20
Macon           72  95  72  95 /  20  20  20  20
Rome            72  88  69  88 /  20  50  40  20
Peachtree City  71  91  70  90 /  20  30  30  20
Vidalia         74  97  74  96 /  30  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1157 AM EDT Sun Jun 23 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1157 AM EDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected today, mainly
during the afternoon and evening. A few storms could be strong
to severe with the main threats of damaging wind gusts, locally
heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated to scattered thunderstorms are expected across the area
Monday through Saturday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 23, 12:48 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     2 NNW THOMASTON         32.91N  84.33W
06/22/2019                   UPSON              GA   SOCIAL MEDIA

            TREE BLOCKING A PORTION OF R STREET NW IN THOMASTON.

&&

EVENT NUMBER FFC1900443

KMM
Special weather statement, Jun 23, 1:50 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Sun Jun 23 2019

GAZ082-083-231815-
Bibb GA-Twiggs GA-
150 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB AND
NORTHWESTERN TWIGGS COUNTIES UNTIL 215 PM EDT...

At 150 PM EDT...a strong thunderstorm was over Rutland, or near
Macon...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Marion, Dry Branch, Skipperton, Rutland, Franklinton, Middle
Georgia Regional Airport, Fitzpatrick, Ripley and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3264 8355 3266 8356 3266 8360 3267 8363
      3268 8367 3269 8370 3269 8374 3271 8377
      3281 8375 3281 8339 3262 8341
TIME...MOT...LOC 1750Z 274DEG 12KT 3275 8366

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 23, 2:08 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
208 PM EDT Sun Jun 23 2019

GAZ056-058-068-070-231845-
Butts GA-Lamar GA-Spalding GA-Pike GA-
208 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHERN
LAMAR...SPALDING AND NORTHEASTERN PIKE COUNTIES UNTIL 245 PM EDT...

At 207 PM EDT...a strong thunderstorm was over Williamson, or near
Zebulon...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Griffin, Barnesville, Zebulon, Milner, Williamson, Orchard Hill, East
Griffin, Highland Mills, Experiment, Goggins, Walker Mill, Vaughn,
Chappel Mill, Rover, Liberty Hill, Zetella, Johnstonville and
Hilltop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3328 8443 3331 8413 3330 8413 3330 8409
      3320 8405 3305 8407 3311 8444
TIME...MOT...LOC 1807Z 280DEG 20KT 3318 8434

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 23, 2:14 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Sun Jun 23 2019

GAZ081-094-095-231845-
Peach GA-Houston GA-Crawford GA-
214 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...NORTHERN HOUSTON AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 245 PM EDT...

At 214 PM EDT...a strong thunderstorm was over Lee Pope, or near
Roberta...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Roberta, Warner Robins, Centerville, Byron,
Robins Air Force Base, Nakomis, Houston Lake, Lakewood, Powerville,
Lee Pope, Horns, Bonaire and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3248 8388 3250 8390 3250 8393 3251 8392
      3251 8396 3252 8401 3254 8401 3256 8403
      3256 8405 3259 8407 3272 8402 3269 8369
      3257 8355 3255 8354 3244 8371
TIME...MOT...LOC 1814Z 280DEG 19KT 3263 8399

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 23, 2:50 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Sun Jun 23 2019

GAZ093>095-105-107>110-231915-
Macon GA-Peach GA-Dooly GA-Telfair GA-Houston GA-Wilcox GA-Dodge GA-
Pulaski GA-
250 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
EASTERN DOOLY...SOUTHWESTERN TELFAIR...HOUSTON...WILCOX...
SOUTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 315 PM EDT...

At 250 PM EDT...a strong thunderstorm was over Cedar Creek, or 10
miles northwest of Abbeville...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Hawkinsville, Abbeville, Warner Robins, Unadilla,
Marshallville, Rochelle, Milan, Pineview, Pinehurst, Rhine, Pitts,
Union, Hayneville, Browndale, Meadowdale, Houston Lake, Mobley
Crossing and Elko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3189 8354 3198 8361 3203 8361 3203 8366
      3252 8407 3253 8400 3256 8396 3255 8395
      3259 8393 3257 8366 3240 8349 3240 8350
      3228 8334 3185 8288
TIME...MOT...LOC 1850Z 314DEG 13KT 3209 8344

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 23, 2:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Jun 23 2019

GAZ069>071-081-231915-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
251 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE...NORTHEASTERN UPSON AND NORTHERN CRAWFORD COUNTIES UNTIL 315
PM EDT...

At 251 PM EDT...a strong thunderstorm was over Yatesville, or 9 miles
south of Barnesville...moving north at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Barnesville, Forsyth, Yatesville, Culloden, Aldora, Redbone, Logtown,
Goggins, Collier, Russellville, Johnstonville and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3282 8396 3280 8407 3284 8420 3295 8424
      3307 8421 3312 8404 3304 8385 3289 8386
TIME...MOT...LOC 1851Z 180DEG 10KT 3293 8410

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.